# SDR SWIA202163488

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  STR 27 IS CORRODED AT FS310     (C-CHECK RO 1/7/2022)    REPLACED STGR27 AT FS310 PER REO 670-53-21-2189 REV-- DATED 2021-11-16. SEE CONTINUATION FOR WORK ACCOMPLISHED. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 57-900-1002-SKY
